CSN Login
Members Online: 10

You are here

Petechiae

Bubbs21's picture
Bubbs21
Posts: 47
Joined: Jul 2012

Good day my friends,
I awoke this morning (great news) and noted that I had Petechiae across my lower abdomen. I am not on any blood thinners, blood pressure or cardiace related drugs. I have been on low dose Cipralex for pre-surgery anxiety. Just wondering if anyone has had any issues with Petchiae related to kidney cancer or metastic involvement. I want to call my doctor..not sure if I should call nephrologist, urologist, or cardiologist.

My enegery has been very low the last few days but no obvious infections.

Input is welcome.

Limelife50's picture
Limelife50
Posts: 459
Joined: Nov 2011

I googled your condition guess it has to do with you cappillaries bursting no mention of this being related to cancer.I resaerched this at mayoclinic.com/health/petechiae

donna_lee's picture
donna_lee
Posts: 600
Joined: Feb 2009

I don't have experience with cancer treatment and this reaction, but it can be a common effect with various medications.
When my son was young, under age 10, we found that aspirin in any dose would cause them. He had some extensive areas of psoriasis that peeled into the flesh and caused bleeding, so we switched to tylenol for the discomfort. It only made sense, since the aspirin is a blood thinner and can cause micro-capillaries to rupture.
He just doesn't use aspirin, even now.
Sorry, I don't have any help on your situation.
But standard response would be to talk to the Dr.
Donna

ivyrose
Posts: 9
Joined: Jun 2011

You need to get a CBC ASAP. Your platelets may be getting low.

Subscribe to Comments for "Petechiae"